Osaka Journal of Mathematics

On the Schur indices of the finite unitary groups

Zyozyu Ohmori

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 15, Number 2 (1978), 359-363.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200771277

Mathematical Reviews number (MathSciNet)
MR0486087

Zentralblatt MATH identifier
0395.20022

Subjects
Primary: 20C15: Ordinary representations and characters
Secondary: 20G05: Representation theory

Citation

Ohmori, Zyozyu. On the Schur indices of the finite unitary groups. Osaka J. Math. 15 (1978), no. 2, 359--363. https://projecteuclid.org/euclid.ojm/1200771277


Export citation

Corrections

  • See Correction: Zyozyu Ohmori. Corrections and supplements to: "On the Schur indices of the finite unitary groups''. Osaka J. Math., Volume 18, Number 1, (1981), 289--289.